Two point boundary value problems for nonlinear differential equations

Yiping Mao, Jeffrey Lee

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We study the existence of solutions to differential equations of the form x″ + g(t, x, x′, x″)=f(t) with two-point boundary value conditions.

Original languageEnglish
Pages (from-to)1499-1515
Number of pages17
JournalRocky Mountain Journal of Mathematics
Volume26
Issue number4
DOIs
StatePublished - Jan 1 1996

    Fingerprint

Cite this